# SDR SIMA20170329002

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 30,339 hours, 25,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 78157
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT INOP FLOOR. R&R NR 4 BATTERY AND BATTERY CHARGER AND INVERTER FOR EMERGENCY SEAT 15A,16A,17A AND 18A IAW AMM 33-50-04 AND AMM 33-50-11 OPS GOOD AT THIS TIME. CHARGER ASSY BATTERY P/N BA5-0933-901 S/N C02722. INVERTER P/N 7824-1
